IJPAM: Volume 101, No. 2 (2015)

AN IMPROVED SUB-EQUATION METHOD FOR SOLVING
NONLINEAR FRACTIONAL EQUATIONS

Cesar A. Gómez S.
Departamento de Matemáticas
Universidad Nacional de Colombia
Bogotá, Kra. 30 No. 45-03, COLOMBIA


Abstract. In this paper we present a generalization of the fractional sub-equation method, which can be used to solve nonlinear fractional partial differential equations. The generalization is based on the use of a general fractional Riccati equation, the improved tanh-coth method and the Jumarie's modified Riemann-Lioville derivative of order $\alpha$. As illustration, the nonlinear fractional Sharma-Tasso-Olver equation and the fractional Burger's equation are solved by using the method.

Received: May 15, 2014

AMS Subject Classification: 35C05

Key Words and Phrases: nonlinear fractional Sharma-Tasso-Olver equation, fractional Burgers equation, exact solutions, generalized fractional Riccati equation, fractional derivative

Download paper from here.




DOI: 10.12732/ijpam.v101i2.2 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 101
Issue: 2
Pages: 133 - 140


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).